MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM WIDE ANGLE LOW PROFILE RECON PLATE 6 HOLES; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM WIDE ANGLE LOW PROFILE RECON PLATE 6 HOLES; PLATE, FIXATION, BONE
Model Number 02.100.206
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is synthes sales consultant.A device history record (dhr) review was conducted: part number: 02.100.206-us, lot number: 10l0477.Part manufacture date: 14-jun-2019, manufacturing location: (b)(4).Part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5 mm wide angle low profile recon plate 6 holes product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities' noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Manufacturing investigation: mia will be performed based on provided pictures.Attachment portrays a photo of the bottom side of three holes of an unidentified plate outside packaging labeled part number 02.100.206, lot 10l0477.No part marking on the plate to indicate the part as part number 02.100.206, lot number 10l0477.The photo is distorted by lighting which makes it difficult to confirm the complaint condition.Attachment portrays a photo of the bottom side of 3 1/2 holes of an unidentified plate outside packaging labeled wide angle low profile recon plate 6 holes with no part number or lot number visible.No part marking on the plate to indicate the part as part number 02.100.206, lot number 10l0477.The photo is distorted by lighting which makes it difficult to confirm the complaint condition.Conclusion: the visual inspection performed based on the photos provided could not confirm the complaint issue.No part number or lot number was visible on the plates in either photo.Also, the condition is distorted by the lighting in the photos.The material specification and dimensional characteristics of the relevant features were unobtainable as the part has been not been received by the manufacturing site ((b)(4)).Investigation conclusion: the reported condition of a "burr" could not be confirmed based on the 2 provided images.A few areas on the plate do show abnormalities.However, based on the distorted photos and device not being returned, it can not be identified what the damage definitively is and whether it is a result of manufacturing or post manufacturing damage.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, when the package was opened, the wide angle low profile recon plate had metal shaving on bone side.There was no patient involvement.During manufacturer's investigation of the received pictures it was identified that a few areas on the plate do show abnormalities.This report is for one (1) 3.5 mm wide angle low profile recon plate 6 holes.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5MM WIDE ANGLE LOW PROFILE RECON PLATE 6 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8923642
Report Number2939274-2019-60012
Device Sequence Number11294590
Product Code HRS
UDI-Device Identifier10886982028570
UDI-Public(01)10886982028570
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.100.206
Device Catalogue Number02.100.206
Device Lot Number10L0477
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date08/22/2019
Patient Sequence Number1